# SDR SWAA2020110420116

- Difficulty date: October 2, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT CABIN FLOOR FRAME AT STA 986.5 RBL 43 & WL 208.1.  INSTALLED UPPER CHORD FLOOR BEAM REPAIR AT STA 986.5 FROM LBL 2' TO RBL 50', PER REF 737-700 SRM 53-70-51-2R-4 REP 4 ALTERNATIVE 1.
